# SDR HNAA2015123000377

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 66,943 hours, 75,694 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Selector Switch
- Part number: 954215B653323
- Condition: Inoperative
- Location: Feathering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AUTOFEATHER TEST, NR 2 PROP WILL NOT FEATHER. RPM DROPS FROM 650 TO 590.  ALL OTHER PARAMETERS OK.  R & R RELAYS 6121-K4, K2 AND K10.  SLAVED IN NR 2 TSEU, NO FIX. ORIGINAL TSEU REINSTALLED.  R & R NR 2 PCU IAW 61-10-10R.  NO FIX.  R & R AUTOFEATHER SELECT SWITCH.  OPS CHECKED GOOD.
